# SDR AALA20100627TUL03

- Difficulty date: June 27, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 65,385 hours, 22,802 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Sheared
- Location: Wing Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VVI - CREW REPORTED AIRFRAME VIBRATIONS ORIGINATING FROM AFT FUSELAGE.  EMERGENCY DECLARED FLIGHT RETURNED VVI LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND WING FAIRING INBOARD OF NUMBER 8 SPOILER WITH TWO HOLD DOWN SUPPORT RODS SHEARED OFF.  REPLACED SUPPORT RODS.  SYSTEM GROUND CHECK NORMAL OPERATION.
